MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TEGO® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number D1000
Medical Device Problem Codes Complete Blockage (1094); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
On an unspecified date, a tego® connector was reportedly unable to aspirate through the device that was in use with patients in the training room for home hemodialysis training.They had to remove the tego's to aspirate blood from the central venous catheter (cvc) limbs, most of the time due to a long stringy blood clot but sometimes that wasn't the case.They are having to change out the tegos approximately 3x week due to this issue.They have started to instill heparin in the dwells, so they will see if that helps.There was patient involvement with no harm.This emdr reflects 2 similar occurrences/events.
 
Additional Manufacturer Narrative
Although multiple attempts were made to obtain the device, it is not available for investigation at this time.A review of the device history record is pending.

Brand Name
TEGO® CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25323078
Report Number9617594-2026-00504
Device Sequence Number12104492
Product Code FPA
UDI-Device Identifier00840619026059
UDI-Public(01)00840619026059(17)310101(10)14841503
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K053106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD1000
Device Lot Number14841503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date06/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTRAL VENOUS CATHETER (CVC), MFR UNK
Patient SexUnknown